Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
  • Comment on “Soft Mappings Space”, T. M. Al-shami
    The Scientific World Journal
    Letter to the Editor (2 pages), Article ID 6903809, Volume 2019 (2019)
    Published 10 January 2019
The Scientific World Journal
Volume 2014, Article ID 307292, 8 pages
Research Article

Soft Mappings Space

Department of Mathematics, Faculty of Science and Letters, Kafkas University, 36100 Kars, Turkey

Received 4 June 2014; Accepted 25 July 2014; Published 14 September 2014

Academic Editor: Naim Cagman

Copyright © 2014 Taha Yasin Ozturk and Sadi Bayramov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taha Yasin Ozturk and Sadi Bayramov, “Soft Mappings Space,” The Scientific World Journal, vol. 2014, Article ID 307292, 8 pages, 2014.